# SDR DL757982573

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED AFT DECK AT FLOOR LEVEL STATION 1681 TO 1730 DUE TO CORROSION.
